Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 

 

A correction in the list of primes


Author: D. N. Lehmer
Journal: Bull. Amer. Math. Soc. 42 (1936), 560
DOI: https://doi.org/10.1090/S0002-9904-1936-06360-3
Cited work: Bull. Amer. Math. Soc., Volume 38, Number 12 (1932), 902--902
MathSciNet review: 1563356
Full-text PDF Free Access


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1936-06360-3